# SDR ASOA201200300

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 711-761.85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN FS 711 AND 761.85.  REMOVED CORROSION AND FOUND DAMAGE TO BE OUT OF LIMITS IAW REO670-53-00-013.  R & R  SEAT TRACK  IAW AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
